# SDR 20001229SH009

- Difficulty date: December 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N44QG
- Make and model: Lear 31A
- Aircraft serial: 053
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT, PN AN 24-30, THAT ATTACHES THE NOSE GEAR DOOR ROD ASSEMBLY TO THE NOSE STRUT WAS INSTALLED WITH THE HEAD INBOARD.  THIS ALLOWED THE NUT AND THREADED END OF THE BOLT TO RUB THE LEFT SIDE OF THE NOSE GEAR WELL BOX, DURING RETRACTION.  A REPAIR WAS MADE TO THE BOX AND THE BOLT WAS INSTALLED CORRECTLY.  A CAUTION PLACARD WAS INSTALLED ON THE STRUT NEXT TO THE BOLT.  SUBMITTER RECOMMENDED LEARJET REVISE THE MM TO INCLUDE A CAUTION AND A SB TO INSTALL A PLACARD ON ALL LEAR 20 SERIES, 31''S, 35''S, AND 55''S.  REF:  W31 IPC PG 32-23-05.  (X)
